Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 59, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2008, 2:34 PM EDT for Palm Beach County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 2:34 PM EDT (18:34 UTC)
- Expired
- Jun 12, 2008, 3:06 PM EDT
- In force
- 32 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 93 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 121834 SVRMFL FLC099-121930- /O.NEW.KMFL.SV.W.0059.080612T1834Z-080612T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 234 PM EDT THU JUN 12 2008 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA. * UNTIL 330 PM EDT * AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTH CENTRAL PALM BEACH COUNTY...AND MOVING SOUTHWEST AT 5 MPH. * THE STORM WILL AFFECT... HIGHWAY 27 FROM SOUTH BAY TO THE BROWARD PALM BEACH COUNTY LINE. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 2634 8071 2655 8074 2656 8046 2634 8048 TIME...MOT...LOC 1834Z 056DEG 5KT 2646 8064 $$ TINGLER
1 follow-up statement
125 WWUS52 KMFL 121906 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 306 PM EDT THU JUN 12 2008 FLC099-121916- /O.CAN.KMFL.SV.W.0059.000000T0000Z-080612T1930Z/ PALM BEACH FL- 306 PM EDT THU JUN 12 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PALM BEACH COUNTY IS CANCELLED... THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2634 8071 2655 8074 2656 8046 2634 8048 TIME...MOT...LOC 1906Z 056DEG 5KT 2644 8068 $$ TINGLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:34 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 12, 1:34 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 134 PM EDT THU JUN 12 2008 .AVIATION...THUNDERSTORMS WILL CONTINUE TO PUSH INLAND FROM THE EAST COAST AS THE SEA BREEZE CONTINUES INLAND, HOWEVER VCTS/VCSH WILL REMAIN AS ACTIVITY CONTINUES OVER THE WESTERN EAST COAST SUBURBS AND ACROSS THE INTERIOR. AT APF TSRA ARE EXPECTED TO DEVELOP IN THE VICINITY OVER THE NEXT HOUR OR SO AS HEATING CONTINUES AND BECOME MORE NUMEROUS. VCTS WILL REMAIN IN THIS TAF AS WELL INTO THE EARLY EVENING, DROPPING TO VCSH AFTER 0Z. WINDS ARE EXPECTED TO BE ONSHORE AT 8 TO 12 KTS AT ALL SITES THROUGH THE AFTERNOON AND INTO THE EVENING, BUT NEAR STORMS ,WINDS MAY BE VARIABLE AND GUSTY. && .PREV DISCUSSION... /ISSUED 955 AM EDT THU JUN 12 2008/ PREVIOUS DISCUSSION... AVIATION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY, BUT TODAY MOST ACTIVITY IS EXPECTED TO BE NEAR APF AND THE WEST COAST AS THE STEERING FLOW BECOMES MORE EASTERLY. GUSTY WINDS, LOWERED CEILINGS, AND LOWERED VIS WILL BE POSSIBLE WITH ANY TSRA. SEA BREEZES ARE EXPECTED TO PUSH INLAND ALSO TODAY CREATING ONSHORE WINDS AT ALL SITES DURING THE AFTERNOON AND EARLY EVENING. SPEEDS ARE EXPECTED TO REMAIN AROUND 10 KTS AND LESS OUTSIDE OF TSRA. /TINGLER PREV DISCUSSION... /ISSUED 332 AM EDT THU JUN 12 2008/ DISCUSSION...MID/UPPER LOW THAT HAS BEEN ACROSS N FLA STILL HANGING AROUND AND THE GFS KEEPS A WEAK LOW OVER THE PENINSULA THROUGH FRIDAY. SFC RIDGE OVER THE SOUTHEAST U.S. WILL STRENGTHEN THROUGH THE NEXT 24 HOURS. SO WHAT OF THIS MEANS IS THAT LOW LEVEL EASTERLY FLOW WILL HELP KEEP CONVECTION AWAY FROM THE IMMEDIATE EAST COAST AS IT DEVELOPS INLAND. WITH MID/UPPER LOW STILL IN THE VICINITY, ATMOSPHERE WILL REMAIN UNSTABLE AND FCST SOUNDINGS SHOW STEERING FLOW WEAK ALBEIT LIGHT EASTERLY. SO AS CONVECTION BEGINS TO DEVELOP ALONG THE E CST BOUNDARY ACROSS METRO PALM BEACH, BROWARD AND MIAMI-DADE COUNTIES THEN THE ACTIVITY WILL MOVE SLOWLY WEST AND CONTINUE DEVELOPING THROUGH THE AFTERNOON BECOMING NUMEROUS ACROSS THE INTERIOR AND NAPLES AREA. WITH THIS IN MIND, HAVE UNDERCUT POPS ALONG THE IMMEDIATE COAST AND ABOVE GUIDANCE FOR KAPF. AS THE UPPER LOW CONTINUES TO WEAKEN AND THE SUBTROPICAL RIDGE BUILDS BACK IN ACROSS THE AREA BENEATH STRONG TROUGHINESS ALONG THE NORTHERN TIER OF STATES, MODELS SHOW DRIER AIR FILTERING IN ACROSS S FLA ON SATURDAY. BUT STILL THINK THERE WILL BE ENOUGH INSTABILITY TO GENERATE SCATTERED CONVECTION AND WITH EASTERLY STEERING FLOW CONTINUING, THE FAVORED AREAS WOULD BE INTERIOR AND WEST COAST SO HAVE GONE ABOVE MAV GUIDANCE AT KAPF FOR THIS REASONING. IN THE EXTENDED, THE GFS AND ECMWF CONTINUE TO SHOW LARGE SCALE TROUGH DEVELOPING ACROSS THE EASTERN U.S. ALTHOUGH NOT QUITE AS AGGRESSIVE AS EARLIER RUNS. BUT STILL DECENT ENOUGH TO SHOVE THE RIDGE BOTH AT THE SFC AND ALOFT TO OUR S WITH STEERING FLOW FAVORING THE EAST COAST FROM MONDAY INTO THE MIDDLE OF NEXT WEEK. THIS WOULD TEND TO FAVOR THE INTERIOR AND E CST BUT HAVE NOT QUITE GONE THIS ROUTE AS YET DUE TO THE FACT WE ARE TALKING ABOUT DAY 5 AND BEYOND. BUT THE E CST METRO AREAS COULD BEGIN A WET START TO THE WEEK DEPENDING ON THE MOISTURE AVAILABILITY. MARINE...LIGHT EASTERLY WINDS THROUGH THE WEEKEND WILL KEEP SEAS AT 4 FT OR LESS. THEN AS THE WINDS VEER TO THE SW AS THE RIDGE SLIPS TO OUR SOUTH, THIS WILL ALSO HELP KEEP SEAS AT A MINIMUM AND NO PROBLEMS ARE FORESEEN. FIRE WEATHER...RH VALUES WILL CONTINUE TO REMAIN WELL ABOVE CRITICAL THRESHOLDS RIGHT INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 87 75 87 / 20 40 20 20 FORT LAUDERDALE 79 86 77 87 / 20 40 20 20 MIAMI 77 87 76 87 / 20 40 20 20 NAPLES 73 91 72 91 / 30 50 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...04/AT SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Jun 12, 10:03 AM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1003 AM EDT THU JUN 12 2008 FLZ063-066>075-168-172>174-130145- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1003 AM EDT THU JUN 12 2008 ...HIGH RISK OF WATERSPOUTS... ...SCATTERED THUNDERSTORMS EAST TO NUMEROUS INTERIOR AND WEST TODAY... ...DENSE FOG/SMOKE POSSIBLE TONIGHT NEAR LAKE OKEECHOBEE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT WATERSPOUTS: THE COMBINATION OF A FAVORABLE LOW LEVEL WIND PROFILE AND CLOUD CONVERGENCE LINES IN THE ATLANTIC WATERS WILL RESULT IN A HIGH RISK OF WATERSPOUTS TODAY. THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL BE IN THE ATLANTIC COASTAL WATERS AND ALONG THE EAST LATE THIS MORNING AND EARLY AFTERNOON WITH NUMEROUS THUNDERSTORMS IN THE INTERIOR AND WEST THIS AFTERNOON. FREQUENT LIGHTNING, GUSTY WINDS TO 50 MPH, SMALL PEA SIZE HAIL, AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN HAZARDS AND MAINLY INTERIOR AND ALONG THE WEST COAST. WIND: WIND GUSTS TO NEAR 50 MPH WILL BE POSSIBLE TODAY WITH ANY STRONG THUNDERSTORM. HAIL: SMALL HAIL TO PEA SIZE WILL BE POSSIBLE WITH WITH ANY STRONG THUNDERSTORM. LOCALLY HEAVY RAIN IN THE THUNDERSTORMS, MAINLY IN THE INTERIOR AND WEST PORTIONS OF SOUTH FLORIDA, MAY LEAD TO MINOR FLOODING OF LOW LYING AND FLOOD-PRONE AREAS. VISIBILITY: FOG, POSSIBLY MIXED WITH SMOKE, MAY BE POSSIBLE ONCE AGAIN TONIGHT NEAR THE MUCK FIRE BURNING ALONG WESTERN SHORE OF LAKE OKEECHOBEE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RIP CURRENTS WILL OCCUR AGAIN ALONG THE ATLANTIC COAST FRIDAY AND INTO THE WEEKEND. A MIX OF SMOKE AND NIGHTTIME FOG WILL BE POSSIBLE OVER THE NEXT SEVERAL NIGHTS NEAR LAKE OKEECHOBEE AFFECTING MAINLY GLADES AND HENDRY COUNTIES. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON. LOCALLY HEAVY RAIN, GUSTY WINDS AND SMALL HAIL ALONG WITH THE OCCASIONAL TO FREQUENT LIGHTNING STRIKES CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 12, 11:43 AM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1143 AM EDT THU JUN 12 2008
FLZ168-121615-
COASTAL PALM BEACH COUNTY FL-
1143 AM EDT THU JUN 12 2008
...WATERSPOUTS REPORTED ALONG THE COAST OF PALM BEACH COUNTY...
AT 1145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 1 MILE EAST OF WEST PALM BEACH...MOVING WEST AT AROUND
10 MPH. WATERSPOUTS HAVE BEEN REPORTED WITH THIS THUNDERSTORM
EARLIER, AND CONDITIONS REMAIN FAVORABLE FOR ADDITIONAL WATERSPOUT
DEVELOPMENT. DUE TO THE CLOSE PROXIMITY TO SHORE RESIDENTS SHOULD
REMAIN ALERT FOR WATERSPOUTS MOVING NEAR OR POSSIBLY ONTO THE COAST
OF EAST CENTRAL PALM BEACH COUNTY.
THIS STORM WILL AFFECT...
PALM BEACH...
WEST PALM BEACH...
AND SURROUNDING COASTAL COMMUNITIES.
LAT...LON 2662 8003 2662 8007 2678 8007 2678 8005
2677 8004 2678 8004 2678 8003 2677 8003
2676 8003 2670 8003 2669 8002
TIME...MOT...LOC 1543Z 086DEG 12KT 2670 8001
TINGLERSpecial weather statement, Jun 12, 12:29 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1229 PM EDT THU JUN 12 2008
FLZ067-121715-
INLAND PALM BEACH COUNTY FL-
1229 PM EDT THU JUN 12 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHWESTERN PALM BEACH COUNTY...
AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF INDIANTOWN...MOVING NORTHWEST
AT 13 MPH.
THIS STORM WILL AFFECT...
CANAL POINT...
CORBETT WILDLIFE MANAGEMENT AREA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2681 8032 2673 8045 2683 8066 2690 8062
2693 8062 2696 8062 2696 8061 2696 8043
2696 8038
TIME...MOT...LOC 1629Z 147DEG 11KT 2689 8045
TINGLERSpecial weather statement, Jun 12, 1:12 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
112 PM EDT THU JUN 12 2008
FLZ067-068-121745-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
112 PM EDT THU JUN 12 2008
...STRONG THUNDERSTORMS MOVING ACROSS NORTH CENTRAL PALM BEACH...
AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
NORTH PALM BEACH GENERAL AIRPORT TO PORT MAYACA...MOVING SOUTH AT 6
MPH.
THESE STORMS WILL AFFECT...
CORBETT WILDLIFE MANAGEMENT AREA...
CALOOSA...
NORTH PALM BEACH GENERAL AIRPORT...
CANAL POINT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2674 8020 2678 8070 2681 8070 2687 8063
2690 8062 2693 8062 2696 8061 2696 8043
2696 8020
TIME...MOT...LOC 1712Z 012DEG 6KT 2690 8028 2695 8055
TINGLERSpecial weather statement, Jun 12, 1:17 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
117 PM EDT THU JUN 12 2008
FLZ073-075-174-121800-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-
DADE FL-
117 PM EDT THU JUN 12 2008
...STRONG THUNDERSTORM MOVING ACROSS THE EVERGLADES...
AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF WILDERNESS WATERWAY SOUTH...
MOVING SOUTHWEST AT 19 MPH.
THIS STORM WILL AFFECT...
COASTAL SECTIONS OF MAINLAND MONROE COUNTY FROM WILDERNESS WATERWAY
NORTH TO CAPE SABLE.
AND SURROUNDING AREAS.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2536 8109 2538 8113 2554 8121 2555 8120
2556 8122 2563 8125 2572 8098 2559 8076
2537 8082 2534 8106 2536 8107 2536 8108
2534 8111
TIME...MOT...LOC 1717Z 051DEG 16KT 2557 8102
TINGLERSpecial weather statement, Jun 12, 1:42 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
142 PM EDT THU JUN 12 2008
FLZ067-121830-
INLAND PALM BEACH COUNTY FL-
142 PM EDT THU JUN 12 2008
...STRONG THUNDERSTORM MOVING ACROSS WESTERN PALM BEACH COUNTY...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BELLE GLADE...MOVING SOUTHWEST AT 18 MPH.
ADDITIONAL THUNDERSTORM DEVELOP IS ALSO EXPECTED AS OUTFLOW
BOUNDARIES COLLIDE OVER THE OKEELANTA AREA AND THE HOLEY LAND
WILDLIFE MANAGEMENT AREA.
THIS STORM WILL AFFECT...
BELLE GLADE...
SOUTH BAY...
LAKE HARBOR...
OKEELANTA...
HIGHWAY 27 FROM CLEWISTON TO THE PALM BEACH AND BROWARD COUNTY LINE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2684 8052 2642 8052 2643 8088 2674 8088
2673 8083 2671 8082 2671 8078 2669 8074
2672 8073 2677 8075 2678 8072 2675 8071
2676 8070 2680 8070 2684 8066
TIME...MOT...LOC 1742Z 033DEG 16KT 2674 8068
TINGLERSpecial weather statement, Jun 12, 2:27 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 227 PM EDT THU JUN 12 2008 FLZ067-121900- INLAND PALM BEACH COUNTY FL- 227 PM EDT THU JUN 12 2008 ...STRONG THUNDERSTORM MOVING ACROSS HIGHWAY 27... AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...MOVING SOUTHWEST AT 5 MPH. THIS STORM WILL AFFECT... HIGHWAY 27 BETWEEN SOUTH BAY AND THE BROWARD AND PALM BEACH COUNTY LINE... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2634 8084 2666 8083 2666 8049 2634 8048 TIME...MOT...LOC 1827Z 056DEG 5KT 2646 8063 TINGLER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:57 AM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 12, 9:01 AM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 12, 9:49 AM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jun 12, 11:12 AM EDT | Special Marine Warning | MFL | 51 min | |
| Jun 12, 11:18 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 12, 11:43 AM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| Jun 12, 12:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jun 12, 1:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 12, 1:17 PM EDT | Special Weather Statement | MFL | Monroe | 43 min |
| Jun 12, 1:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jun 12, 2:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 12, 2:49 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| Jun 12, 2:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 12, 3:23 PM EDT | Special Weather Statement | MFL | Collier | 37 min |
| Jun 12, 3:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 12, 3:44 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jun 12, 4:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Jun 12, 5:01 PM EDT | Special Weather Statement | MFL | Monroe | 59 min |
| Jun 12, 5:16 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Jun 12, 5:21 PM EDT | Special Marine Warning | MFL | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.